# SDR DALA2019011600274

- Difficulty date: January 10, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 79,417 hours, 60,518 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Outlet
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX 4B NOTICED PED CHARGING STATION DAMAGED/CHARRED. NO SMOKE. REPLACED OUTLET, OPS GOOD. (LP5162466)
